BibTeX record journals/jct/Butler90

download as .bib file

@article{DBLP:journals/jct/Butler90,
  author    = {Lynne M. Butler},
  title     = {The \emph{q}-log-concavity of \emph{q}-binomial coefficients},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {54},
  number    = {1},
  pages     = {54--63},
  year      = {1990},
  url       = {https://doi.org/10.1016/0097-3165(90)90005-H},
  doi       = {10.1016/0097-3165(90)90005-H},
  timestamp = {Tue, 16 Feb 2021 14:05:08 +0100},
  biburl    = {https://dblp.org/rec/journals/jct/Butler90.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics